# SDR CALA2025032000494

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,724 hours, 21,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 497191
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT OVER WING INTERIOR EXIT LIGHT MISSING JIFFY CONNECTOR. SUPPORT TASK NSA EMX NR 00161INSTALLED JIFFY SPLICE AT FWD R/H OVERWING INTERIOR EXIT LIGHT CONNECTION D12064 IAW B737-800 SWPM 20-30-12. FWD R/H OVERWING INTERIOR EXIT LIGHT OPS CHECK GOOD IAW B737-800 AMM 33-51-00. DATA WAS TRANSCRIBED FROM NSA EMX NR 00161, WORK ACCOMPLISHED
